Application of parameter-expansion method to nonlinear oscillators with discontinuities


Zengin F. O. , Kaya M. O. , Demirbag S. A.

INTERNATIONAL JOURNAL OF NONLINEAR SCIENCES AND NUMERICAL SIMULATION, vol.9, no.3, pp.267-270, 2008 (SCI-Expanded) identifier

Abstract

In this paper He's modified Lindstedt-Poincare method and bookkeeping parameter method known as Parameter Expanding Methods are applied to nonlinear oscillators with discontinuities. We obtained sufficiently accurate solutions with first-order approximations which are valid for whole domain. Comparison of the obtained solutions with the exact ones show the proposed methods are very effective and convenient.